# SDR QXEA0000407

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Bs 3870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD OF STATION 3870 THERE IS ONE HUCK MISSING ON PATCH ON ROW 1.  REPAIRED IAW HORIZON AIR EA 4-53-1012 AND HORIZON AIR EA 4-53-9811.
